| Model Number |
CSL-RV105-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: component code appropriate term/code not available: suggested code: electrosurgical cutter and coagulator.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that on (b)(6) 2024, surgeon stated that 2 out of 3 patients that were treated with the coolseal reveal went to the emergency room with bleeding at the surgical site, a few days after the procedures.Procedures performed were : left thyroid lobe, right thyroid lobe and total thyroid it is unknown which procedure was reported for the specific procedure as physician did not want to be contacted again.No other information available.